Some Remarks on Spaces of Morrey Type
Loredana Caso,
Roberta D'Ambrosio and
Sara Monsurrò
Abstract and Applied Analysis, 2010, vol. 2010, 1-22
Abstract:
We deepen the study of some Morrey type spaces, denoted by M p , λ ( Ω ) , defined on an unbounded open subset Ω of ℝ n . In particular, we construct decompositions for functions belonging to two different subspaces of M p , λ ( Ω ) , which allow us to prove a compactness result for an operator in Sobolev spaces. We also introduce a weighted Morrey type space, settled between the above-mentioned subspaces.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/242079.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/242079.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:242079
DOI: 10.1155/2010/242079
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().